# SDR AALA974008

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 684-689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - TEAR STRAP CORRODED AT STATION 684-689 STRINGER 26R.  CUT OUT CORRODED TEAR STRAP INSTALLED DOUBLER PER SRM 53-30-3.  (M)
